Spent the past few days snowboarding resulting in rosy chapped cheeks.
Jojoba oil is a godsend!
I read the recommendation for it on this site, and decided to try it out! I've stopped washing my face all together and I just massage the oil into my skin and apply moisturizer after if needed.
The result: Baby-butt soft cheeks!
I've had a few new spots but they are drying up fast along with the old ones, so over all I'm looking better. My blackheads are mostly gone too! Its crazy, they just popped right out of my nose and chin one by one. Kinda gross, but cool
With some colour in my cheeks from the fresh air, my scars aren't as noticeable
I finish my first month on saturday...but don't go back to the derm till the tuesday after (Jan. 9), anyone have any experiences with missing a few days...was it bad?
Here is what is on my mind now:
Blood test: I'm hoping that its normal! I've been eating well and exercising so if it is abnormal I'll know beyond a doubt that it was accutane.
Eyesight: I've mentioned this before. Its not exactly blurry but definitely altered. My insurance covers a visit to an eye doctor which I've never done before having PERFECT vision...but I may take advantage of that to put my mind at ease.
I have this terrible fear that i'll be caught in this horrid irony of finally having clear skin but not being able to see it do to eye damage.
Okay Negative Nancy, enough of that!
Overall I'm pleased with the results of accutane thus far and the only side effect that causes me concern is my eyesight.
My goal for the new year: A positive attitude and NO PICKING!
I was reading an article about anxiety (which I suffer from) and it listed skin picking as an Obsessive Compulsive Disorder along with anorexia and others...I thought I was such a rational person--I've always been happy with my size/weight but once again acne is the menace taking away any will power I have to maintain self-esteem and deter self-obsession. Time to be broken of this! I also need to get over my anxiety about taking accutane cos I know that will make any side effects worse due to psychological impact!
I can be my own worst enemy.